Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Odd Perfect Numbers Not Divisible by 3. II

Masao Kishore
Mathematics of Computation
Vol. 40, No. 161 (Jan., 1983), pp. 405-411
DOI: 10.2307/2007385
Stable URL: http://www.jstor.org/stable/2007385
Page Count: 7
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Odd Perfect Numbers Not Divisible by 3. II
Preview not available

Abstract

We prove that odd perfect numbers not divisible by 3 have at least eleven distinct prime factors.

Page Thumbnails

  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411